Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

On a delayed epidemic model with non-instantaneous impulses

dc.contributor.authorBai, Liang
dc.contributor.authorNieto, Juan J.
dc.contributor.authorUzal Couselo, José Manuel
dc.date.accessioned2024-02-08T17:46:15Z
dc.date.available2024-02-08T17:46:15Z
dc.date.issued2020
dc.description.abstractWe introduce a non-instantaneous pulse vaccination model. Non-instantaneous impulsive nonlinear differential equations provide an adequate biomathematical model of some medical problems. In this paper we study some basic properties such as the attractiveness of the infection-free periodic solution and the permanence of some sub-population for a vaccine model where a constant fraction of the susceptible population is vaccinated in some periodic way. Our model is a system of nonlinear differential equations with impulses.en
dc.description.departmentDepto. de Análisis Matemático y Matemática Aplicada
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.refereedTRUE
dc.description.statuspub
dc.identifier.citationBai, L., Nieto, J. J., & Uzal, J. M. (2020). On a delayed epidemic model with non-instantaneous impulses. Communications On Pure &Amp Applied Analysis, 19(4), 1915-1930. https://doi.org/10.3934/cpaa.2020084
dc.identifier.doi10.3934/cpaa.2020084
dc.identifier.issn1553-5258
dc.identifier.officialurlhttps//doi.org/10.3934/cpaa.2020084
dc.identifier.relatedurlhttps://www.aimsciences.org/article/doi/10.3934/cpaa.2020084
dc.identifier.urihttps://hdl.handle.net/20.500.14352/100589
dc.issue.number4
dc.journal.titleCommunications on Pure and Applied Analysis
dc.language.isoeng
dc.page.final1930
dc.page.initial1915
dc.publisherAIMS
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internationalen
dc.rights.accessRightsrestricted access
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/
dc.subject.ucmMatemáticas (Matemáticas)
dc.subject.unesco12 Matemáticas
dc.titleOn a delayed epidemic model with non-instantaneous impulsesen
dc.typejournal article
dc.type.hasVersionVoR
dc.volume.number19
dspace.entity.typePublication
relation.isAuthorOfPublication3bc0979a-4f4d-4e63-a332-5db7973dcb9b
relation.isAuthorOfPublication.latestForDiscovery3bc0979a-4f4d-4e63-a332-5db7973dcb9b

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
On_a_delayed_epidemic_model.pdf
Size:
356.02 KB
Format:
Adobe Portable Document Format

Collections